# SDR QXEA0000463

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOI- FLIGHT ATTENDANT REPORTED ELECTRICAL ODOR COMING FROM THE LAVATORY.  FUEL BOOST PUMP CIRCUIT BREAKER OPENED AT THE SAME TIME.  DID NOT RESET BREAKER.  UPON LANDING, MAINTENANCE INSPECTION DID NOT REVEAL ANY ABNORMALITIES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
